American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Federica Dragoni, Juan J. Manfredi and Davide Vittone. Weak Fubini property and infinity harmonic functions in Riemannian and sub-Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 837-859.
Abstract, references, and article information   
View Article: PDF

[2] Annamaria Montanari and Daniele Morbidelli. Nonsmooth H\"{o}rmander vector fields and their control balls. Trans. Amer. Math. Soc. 364 (2012) 2339-2375.
Abstract, references, and article information   
View Article: PDF

[3] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information   
View Article: PDF

[4] Andrei Agrachev and Paul Lee. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047. MR 2529923.
Abstract, references, and article information   
View Article: PDF

[5] Sebastian Klein. Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians. Trans. Amer. Math. Soc. 361 (2009) 4927-4967. MR 2506432.
Abstract, references, and article information   
View Article: PDF

[6] Steen Markvorsen and Vicente Palmer. How to obtain transience from bounded radial mean curvature. Trans. Amer. Math. Soc. 357 (2005) 3459-3479. MR 2146633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Bieske and Luca Capogna. The Aronsson-Euler equation for absolutely minimizing Lipschitz extensions with respect to Carnot-Carathéodory metrics. Trans. Amer. Math. Soc. 357 (2005) 795-823. MR 2095631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuri L. Sachkov. Symmetries of flat rank two distributions and sub-Riemannian structures. Trans. Amer. Math. Soc. 356 (2004) 457-494. MR 2022707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1